My MD prescribed me a trial pack of Savella for possible Fibro, but it didn't help, I really think it was a placebo, is there a way to find out if it was? I took up to 19 days of the Savella, then went to see a Neurologist. Under current study and treatment for nerve pain. The Neuro Dr. said to stop the Savella and just start taking the Lyrica. He didn't say I had to wean off the Savella. The Neuro seems pretty bright. Any thoughts or suggestions? I'm thinking I wasn't on the Savella long enough for it to be harmful to stop abrubtly. The Neuro said he is most surely I don't have Fibro but is looking at periferal neuropathy. I have a nerve test scheduled on Sept. 8th, I'm scared, as I don't have a very high pain threshold. Also, is a nerve test real painful? I kind of want to know what I'm in store for. Thanks for any information.
12 Aug 2009
I had hoped that savella was going to work for you. The Neuro seems as bright as the rheumy that I went to. I know that I did read that you have to be weaned off of savella.
I don't know if I would just stop taking it suddenly, it's your health. You will be the one having all of the with drawals, I quess the Doctor didn't think about that. I don't know how long that you have to be on it to not have side effects. But I did have a nerve test done for carpal tunnel, it did shock a bit. It's just little jolts of electricity, I don't think it will hurt you that bad. I'm not saying that it doesn't hurt, but it's not something that you can't tolerate. Well good luck!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 10 Oct 2009
i have very bab nerve damage in my feet, and can't afford to buy this drug,can any one help me in obtaining this drug.
7 answers • 4 Jul 2010
Why do they prefer Lyrica over soma for muscle spasms, and severe neurological painful conditions, because Lyrica has many terrible side effects ...
7 answers • 7 Sep 2011
14 answers • 12 Mar 2013